Top answers from doctors based on your search:
Disclaimer

injecting meth and missing vein numbness

A female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Need to examine: It is not feasible to provide a meaningful opinion without examining you and your symptoms warrant evaluation by a physician. I trust that you will n ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 29-year-old male asked:
Dr. Craig Lum
Dr. Craig Lum answered
25 years experience General Surgery
Meth: There is a lot that is wrong with you. 1st you are doing !V drugs, 2nd you are doing IV drugs, 3rd you are doing IV drugs, 4th you are doing IV drugs ... Read More
A 33-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Hmmm...: In such a situation, the patient must contact her doctor now and stop the meth, under the care of her doctor or a specialist. In the big picture, it m ... Read More
1
1 thank
A member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
I.v. meth: Not just affect lung vessels causing hypertension, but also blood, liver and other organs.
A 51-year-old male asked:
Dr. Matt Wachsman
36 years experience Internal Medicine
The usual.: Cotton fever refers to the transient eleva- tion in temperature within minutes after injec- tion of drug filtered through cotton, or after shooting th ... Read More
A male asked:
Dr. Clarence Grim
57 years experience Endocrinology
Cotton fever: No it will not help. Get your friend to a treatment center.
A 37-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Do not do meth: Itchy rash is the least of the damage you are doing to yourself. Get off meth! For good health - Have a diet rich in fresh vegetables, fruits, whole g ... Read More
A 27-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
This can occur with: Methamphetamine injection. Please seek medical evaluation to ensure that you don't have an infection. You are playing russian roulette. Did you know t ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Kelli Turner
31 years experience General Practice
Meth cessation: Meth cessation with physician managed rehab is the best choice.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month